# SDR OZCA20140922001

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N651BC
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 44,663 hours, 47,497 cycles
- Engine: Ge CT75A2
- Engine time: 46,024 hours, 54,044 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: C822245
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW EXPERIENCED A LOSS OF THE NR 2 PROPELLER RPM.  ACFT RETURNED BACK TO AIRPORT & LANDED SAFELY.  INSPECTED THE ACFT & FOUND THE RT WING TO NACELLE CONTROL CABLE AT FAULT.  AFFECTED CABLE WAS REPLACED.  RIGGING CHECKS WERE SATISFACTORY & ENG RUNS WERE SATISFACTORY.
